# SDR CALA2013083090868

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER FORWARD CORNER OF FORWARD CARGO DOOR.  DENT IN UPPER FORWARD CORNER OF FORWARD CARGO DOOR FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01 FIG 101.  REPAIRED DENT BY INSTALLING DOUBLER UPPER FORWARD CORNER OF FORWARD CARGO DOOR IAW SRM 52-30-01 FIG 201.  WORK ACCOMPLISHED MCN ON NR25407.   RII ACCOMPLISHED.
